International Journal of Communications, Network and System Sciences

Vol.5 No.9A(2012), Paper ID 22400, 15 pages

DOI:10.4236/ijcns.2012.529071

 

Adaptation in Stochastic Dynamic Systems—Survey and New Results III: Robust LQ Regulator Modification

 

Innokentiy V. Semushin

 

School of Mathematics and Information Technology, Ulyanovsk State University, Ulyanovsk, Russia

 

Copyright © 2012 Innokentiy V. Semushin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


I. V. Semushin, "Adaptation in Stochastic Dynamic Systems—Survey and New Results III: Robust LQ Regulator Modification," International Journal of Communications, Network and System Sciences, Vol. 5 No. 9A, 2012, pp. 609-623. doi: 10.4236/ijcns.2012.529071.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.